Articles

Found 1 Documents
Search
Journal : Delta Jurnal Ilmiah Pendidikan Matematika FKIP Universitas Pekalongan

LOCALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA RUANG EUCLIDE Solikhin, Solikhin
Delta Jurnal Ilmiah Pendidikan Matematika FKIP Universitas Pekalongan Vol 1, No 2 (2013): Delta Jurnal Ilmiah Pendidikan Matematika Edisi Juli 2013
Publisher : Delta Jurnal Ilmiah Pendidikan Matematika FKIP Universitas Pekalongan

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

In this paper we study Henstock-Dunford integral on the Euclidean space . We discuss some properties of the integrable. We shall define locally small Riemann sums (LSRS) and  show that it is necessary and sufficient condition for function to be Henstock-Dunford integral on the Euclidean space .   Kata Kunci : Henstock-Dunford integral, Locally small Riemann sums